Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Composition operator on $ l\sp{p}$ and its adjoint

Authors: R. K. Singh and B. S. Komal
Journal: Proc. Amer. Math. Soc. 70 (1978), 21-25
MSC: Primary 47B37
MathSciNet review: 0487574
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for the invertibility of a composition operator $ {C_\phi }$ on $ {l^p}$ is reported in this paper. The adjoint of $ {C_\phi }$ is computed in the case $ p = 2$. The necessary and sufficient conditions for unitary operators and co-isometries to be composition operators are also investigated. A study of invariant subspaces and reducing subspaces of $ {C_\phi }$ is also made.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37

Additional Information

Keywords: Composition operator, invertible and unitary operators, isometry, co-isometry, adjoint, invariant and reducing subspaces
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society